RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 186, Number 8  


Exact local estimates for the supports of solutions in problems for non-linear parabolic equations
U. G. Abdullaev
3
On the geometry and topology of flows and foliations on surfaces and the Anosov problem
S. Kh. Aranson, V. Z. Grines, E. V. Zhuzhoma
25
Solubility and properties of solutions of functional-differential equations in Hilbert space
V. V. Vlasov
67
The nilpotency class of the sandwich subalgebra of simple finite-dimensional Lie algebras
S. A. Kirillov
93
Scheme-theoretic intersections of three hypersurfaces in $\mathbb P^n$ and the associated sheaves
D. Yu. Kuznetsov
105
The SQ-universality of hyperbolic groups
A. Yu. Ol'shanskii
119
The Dirac operator with elliptic potential
A. O. Smirnov
133
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019